ADVERTISEMENT

Q. I am having irregular periods and hair loss. Please suggest some advice.

Answered by
Dr. Reetika Joshi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 03, 2021

Hi doctor,

I am having irregular Periods. For every two months, I will get my periods. Last time, the flow was heavy, so I consulted the doctor and took pills. Till last month I was taking medication, and I stopped it as per the doctor's advice. Now, I am facing huge hair loss. Please suggest some advice.

#

Hi,

Welcome to icliniq.com.

I fully understand your concern and will surely help you. Kindly share the details of the medicine and dosage.

Hair loss can be due to several reasons, including medications like what you are experiencing. Also, since you have irregular periods, it may be due to PCOS (polycystic ovarian syndrome) as you have hair loss and your weight is a little bit high.

Are you having acne and hair growth on the face?

Do not worry. There is no need to panic. However, please share the details so that I can help you better.

In the meantime, I recommend:

1) Stop aerated drinks.

2) Stop fatty foods.

3) Have an active lifestyle.

4) Eat well, sleep well, and stay active.

5) Try reducing your weight by 10%.

Do not worry; I am always there for you. Feel free to ask any questions or to share any additional information.

Regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is hair fall common after a surgery?

.. suffering from acute telogen effluvium. Telogen effluvium is a self-limiting disorder and is very common after any surgical procedure. Keep taking the multivitamins and there is no need for Minoxidil because it is mainly for androgenic alopecia. ...   Read full

I have irregular periods and vaginal dryness. Can IUD be the cause?

.. more details to understand what is going on. Can you explain the irregular periods, are they coming late? What kind of IUD (intrauterine device) do you have, copper or hormonal? Do you have any hirsutism or acne? Do you have any history of i...   Read full

I have irregular periods even after taking PCOS medicines for four months. Why?

.. your concern. Polycystic ovarian syndrome (PCOS) is a disorder that presents throughout life and is easily managed by medication and lifestyle changes. PCOS makes it difficult to conceive and may present with menstrual problems. This can also l...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.